Kodai Mathematical Journal
Online ISSN : 1881-5472
Print ISSN : 0386-5991
ISSN-L : 0386-5991
On adjoint torsion polynomial of genus one two-bridge knots
Takayuki Morifuji
Author information
JOURNAL RESTRICTED ACCESS

2022 Volume 45 Issue 1 Pages 110-116

Details
Abstract

Dunfield, Friedl and Jackson make a conjecture that the hyperbolic torsion polynomial determines the genus and fibering of hyperbolic knots. In this paper, we study a similar problem for the adjoint torsion polynomial, and show that it determines the genus and fibering of a large family of hyperbolic genus one two-bridge knots.

Related papers from these authors

This article cannot obtain the latest cited-by information.

© 2022 Department of Mathematics, Tokyo Institute of Technology
Previous article Next article
feedback
Top